Authors: Ivković, Stefan 
Tabatabaie, Seyyed Mohammad
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Disjoint Linear Dynamical Properties of Elementary Operators
Journal: Bulletin of the Iranian Mathematical Society
Volume: 49
First page: 63
Issue Date: 2023
Rank: ~M23
ISSN: 1018-6301
DOI: 10.1007/s41980-023-00808-1
In this paper, we characterize disjoint hypercyclic finite sequences of elementary operators. We provide sufficient conditions for a finite sequence of the dual elementary operators to be disjoint topologically transitive. Finally, we give concrete examples and applications.
Keywords: Compact operator | d-hypercyclic | d-topologically transitive | Orthonormal basis | Trace
Publisher: Springer Link

Show full item record

Page view(s)

checked on Feb 22, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.